MathSciNet Relay Station
MathSciNet bibliographic data
MR2238930 57R85 (57R20 57S17)
Chen, Bo; Lü, Zhi Corrections to: "Involutions fixing $\Bbb{R}{\rm P}\sp {\rm odd}\sqcup P(h,i)$. II'' [Trans. Amer. Math. Soc. 356 (2004), no. 4, 1291–1314; MR2034310] by Lü. Trans. Amer. Math. Soc. 358 (2006), no. 12, 5635–5638 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement